Parotid gland hemorrhage as a complication of coumarin compound ingestion

Daniel Zikk, Eliahu Shanon, Uri Seligsohn, Mordechai Z. Himelfarb

Research output: Contribution to journalArticlepeer-review

Abstract

Bleeding in the salivary glands represents a very rare complication of oral anticoagulant therapy. Only one such case has been previously described in the submandibular glands. To the best of our knowledge, we document the first case of hemorrhage in the parotid gland following the ingestion of coumarin compounds.

Original languageEnglish
Pages (from-to)243-246
Number of pages4
JournalArchives of Oto-Rhino-Laryngology
Volume241
Issue number3
DOIs
StatePublished - May 1985

Keywords

  • Coumarin compound
  • Parotid hemorrhage

Fingerprint

Dive into the research topics of 'Parotid gland hemorrhage as a complication of coumarin compound ingestion'. Together they form a unique fingerprint.

Cite this